An inter‐temporal model of dirty money
Ricardo Araujo and
Tito Belchior S. Moreira
Journal of Money Laundering Control, 2005, vol. 8, issue 3, 260-262
Abstract:
Keywords: Mathematical modelling, Money laundering, Welfare
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (text/html)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (application/pdf)
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eme:jmlcpp:13685200510700552
DOI: 10.1108/13685200510700552
Access Statistics for this article
Journal of Money Laundering Control is currently edited by Dr Li Hong Xing and Prof Barry Rider
More articles in Journal of Money Laundering Control from Emerald Group Publishing Limited
Bibliographic data for series maintained by Emerald Support ().